Article citationsMore >>

S.Rezapour and Halbarani, Some notes on the paper “cone metric spaces and fixed point theorem of contractive mappings “, J. Math. Anal. Appl., 345 (2008), 719-724.

has been cited by the following article:

Article

Coincidence Point Theorem of Two Self-Mappings in Ordered Cone Metric Spaces

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India.


American Journal of Applied Mathematics and Statistics. 2014, Vol. 2 No. 4, 249-251
DOI: 10.12691/ajams-2-4-15
Copyright © 2014 Science and Education Publishing

Cite this paper:
K. Prudhvi. Coincidence Point Theorem of Two Self-Mappings in Ordered Cone Metric Spaces. American Journal of Applied Mathematics and Statistics. 2014; 2(4):249-251. doi: 10.12691/ajams-2-4-15.

Correspondence to: K.  Prudhvi, Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India.. Email: prudhvikasani@rocketmail.com

Abstract

In the present work, we establish a coincidence point theorem of two mappings in an ordered cone metric spaces, where the cone is not necessarily normal. Our result extends and improves recent results in the literature.

Keywords